# SDR REXA2012051600666

- Difficulty date: April 23, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 18,244 hours, 15,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK GOUGED FROM FS 409 TO 409+112.  REPAIRED IAW AMM 53-01-11.
